# SDR CA010402013

- Difficulty date: March 3, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Aircraft time: 32,581 hours
- Engine: Rroyce RB211535E437
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 39617
- Condition: Cracked
- Location: Rt Antiskid Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) R/H HYDRAULIC QUANTITY DECREASING DURING LAST MINUTE OF FLIGHT. FOUND DURING WALKAROUND, RT ANTI-SKID MODULE VALVE V35 IN WHEEL WELL CRACKED, VALVE REPLACED, LEAK CHECK CUT OUT AND ACFT BACK TO SERVICE.
